# SDR 2WAA20140212003

- Difficulty date: February 1, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 46,052 hours, 25,222 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Broken
- Location: Nr 2 Wheel
- Part time: 189 hours, 217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND NR 2 WHEEL WITH 2 BROKEN TIE BOLTS.  R & R NR 2 WHEEL ASSY IAW 34-40-01.
